# SDR SWAA2022021757173

- Difficulty date: August 20, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK ASSEMBLY @ STA 540 BETWEEN LBL33 AND BL 0 TOP COVER CRACKED. / R&R PANEL BREAK ASSEMBLY IAW SRM 51-40-02 AND SRM 51-40-05.
